MathSciNet Relay Station
MathSciNet bibliographic data
MR2337483 (2008e:30056) 30F45
Wang, X.; Huang, M.; Ponnusamy, S.; Chu, Y. Hyperbolic distance, $\lambda$-Apollonian metric and John disks. Ann. Acad. Sci. Fenn. Math. 32 (2007), no. 2, 371–380.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement